Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 695–698 | Cite as

On the Solvability of the Periodic Boundary-Value Problem for a First-Order Differential Equation Unsolved with Respect to the Derivative

  • I. Yu. Kolpakov


In this paper, we obtain solvability conditions for the periodic boundary-value problem for a certain first-order differential equation unsolved with respect to the derivative. These condition were obtained by using the theorem on implicit operators.

Keywords and phrases

periodic boundary-value problem existence of solution theorem on implicit operators 

AMS Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. R. Abdullaev and A. B. Burmistrova, Elements of the Theory of Topological Noether Operators [in Russian], Chelyabinsk State Univ., Chelyabinsk (1994).zbMATHGoogle Scholar
  2. 2.
    R. E. Bellman and R. Kalaba, Quasilinearization and Nonlinear Boundary-Value Problems, Elsevier, New York–London–Amsterdam (1965).zbMATHGoogle Scholar
  3. 3.
    Yu. G. Borisovich, V. G. Zvyagin, and Yu. I. Sapronov, “Nonlinear Fredholm mappings and the Leray–Schauder theory,” Usp. Mat. Nauk, 32, No. 4, 3–54 (1977).MathSciNetzbMATHGoogle Scholar
  4. 4.
    J. Diblik, “Existence and uniqueness of solutions to an initial boundary-value problem for differential equations partially solved with respect to derivatives,” preprint VINITI (1984), No. 908-84.Google Scholar
  5. 5.
    V. T. Dmitrienko, “Two-point boundary-value problem for second-order differential equations unsolved with respect to the leading derivative,” in: Approximate Methods in Differential Equations and Their Applications [in Russian], Kuybyshev (1982), pp. 47–58.Google Scholar
  6. 6.
    M. N. Eliseenko, “On periodic solutions of a certain second-order ordinary differential equation unsolvable with respect to derivatives,” Differ. Equ., 21, No. 9, 1618–1621 (1985).MathSciNetzbMATHGoogle Scholar
  7. 7.
    I. Yu. Kolpakov, “On the solvability of quasilinear operator equations,” Vestn. Perm Perm. Tekh. Univ. Ser. Mat. Prikl. Mat., 21–27 (2002).Google Scholar
  8. 8.
    L. G. Prosenyuk, “Existence and asymptotics of O-solutions to a differential equation unsolved with respect to the derivative,” Ukr. Mat. Zh., 39, No. 6, 796–799 (1987).MathSciNetzbMATHGoogle Scholar
  9. 9.
    A. A. Shcheglova, “Newton’s method for degenerate systems of ordinary differential equations,” Sib. Mat. Zh., 39, No. 6, 1428–1434 (1998).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Perm National Research Polytechnic UniversityPermRussia

Personalised recommendations